On Hermite-Hadamard type inequalities for co-ordinated trigonometrically $\rho$-convex functions
H. Budak, H. Kara, M. E. Kiriş
In this study, we first introduce the co-ordinated trigonometrically $\rho$-convex functions.
Then we establish some Hermite-Hadamard type inequalities
for this kind of functions. We also give refinement of the obtained
inequalities by using the result given by Budak. The inequalities obtained
in this study provide generalizations of some result given in earlier works.
Tbilisi Mathematical Journal, Vol. 13(2) (2020), pp. 1-26